# SDR SWAA2022031585747

- Difficulty date: August 20, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 69,438 hours, 40,852 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 111A13015
- Condition: Cracked
- Location: Wheel Well Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H 663 VAPOR BARRIER ATTACH ANGLE P/N 111A1301-5 CRACKED ON I/B SIDE LBL 7 / LOCATED AND DRILLED NEW ATTACH ANGLE PART # 111A1301-5 DWG 111A1001 REV F AND SRM 51-40-05-0G-0. NEW -5 ANGLE INSTALLED ON CARD NO. X999095
